# SDR UHLA201602290116

- Difficulty date: February 29, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 31,846 hours, 19,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LWR FWD DOUBLER CORRODED.  REMOVED DOUBLER, MATCH DRILLED AND INSTALLED NEW FWD CARGO DOOR CUTOUT LWR FWD DOUBLER IAW SRM 51-40-02 AND 51-43-02.
